# SDR R61A2020122000909

- Difficulty date: December 4, 2020
- Submitted: December 20, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III RT FLOOR BEAM BETWEEN FR 86-FR 89 HAS CORROSION.  REPLACED IAW SRM 51-43-04.
